Previous |  Up |  Next


naturally reductive space; g.o. space; Jacobi operator; Jacobi osculating rank
In this paper we obtain an interesting relation between the covariant derivatives of the Jacobi operator valid for all geodesic on the flag manifold $M^6=U(3)/(U(1) \times U(1) \times U(1))$. As a consequence, an explicit expression of the Jacobi operator independent of the geodesic can be obtained on such a manifold. Moreover, we show the way to calculate the Jacobi vector fields on this manifold by a new formula valid on every g.o. space.
[1] Arias-Marco, T.: Constant Jacobi osculating rank of $U(3)/(U(1) \times U(1) \times U(1))$ -Appendix-. ArXiv:0906.2890v1. MR 2591679
[2] Arias-Marco, T.: Study of homogeneous D’Atri spaces of the Jacobi operator on g.o. spaces and the locally homogeneous connections on 2-dimensional manifolds with the help of Mathematica$^{\scriptstyle {\bf ©}}$. thematica$^{\scriptstyle {\mathbf ©}}$, Universitat de València, Valencia, Spain, 2007, ISBN: 978-84-370-6838-1,
[3] Arias-Marco, T.: Methods for solving the Jacobi equation. Constant osculating rank vs. constant Jacobi osculating rank. Differential Geometry Proceedings of the VIII International Colloquium, 2009, pp. 207–216. MR 2523506 | Zbl 1180.53042
[4] Arias-Marco, T., Naveira, A. M.: Constant Jacobi osculating rank of a g.o. space. A method to obtain explicitly the Jacobi operator. Publ. Math. Debrecen 74 (2009), 135–157. MR 2490427 | Zbl 1199.53111
[5] Chavel, I.: Isotropic Jacobi fields, and Jacobi’s equations on Riemannian homogeneous spaces. Comment. Math. Helvetici 42 (1967), 237–248. DOI 10.1007/BF02564419 | MR 0221426 | Zbl 0166.17501
[6] Kaplan, A.: On the geometry of groups of Heisenberg type. Bull. London Math. Soc. 15 (1983), 35–42. DOI 10.1112/blms/15.1.35 | MR 0686346 | Zbl 0521.53048
[7] Kobayashi, S., Nomizu, K.: Foundations of Differential Geometry I, II. Wiley-Interscience, New York, 1996.
[8] Kowalski, O., Prüfer, F., Vanhecke, L.: D’Atri spaces. Progr. Nonlinear Differential Equations Appl. 20 (1996), 241–284. MR 1390318
[9] Macías-Virgós, E., Naveira, A. M., Tarrío, A.: The constant osculating rank of the Wilking manifold $V_3$. C. R. Acad. Sci. Paris, Ser. I. Math. 346 (2008), 67–70. DOI 10.1016/j.crma.2007.11.009 | MR 2385057 | Zbl 1134.53025
[10] Naveira, A. M., Tarrío, A.: A method for the resolution of the Jacobi equation $Y^{\prime \prime } + R Y = 0$ on the manifold $Sp(2)/SU(2)$. Monatsh. Math. 158 (3) (2008), 231–246. DOI 10.1007/s00605-008-0551-3 | Zbl 1152.53039
[11] Tsukada, K.: Totally geodesic submanifolds of Riemannian manifolds and curvature invariant subspaces. Kodai Math. J. 19 (1996), 395–437. DOI 10.2996/kmj/1138043656 | MR 1418571 | Zbl 0871.53017
Partner of
EuDML logo